Suicide: a Gabapentin side effect

A forum to post questions, answers and discussion about general medications not specifically for multiple sclerosis, such as prednisone, painkillers, etc.

Suicide: a Gabapentin side effect

Postby NHE » Fri Aug 07, 2015 5:25 am

The People's Pharmacy discusses the risks of off-label Gabapentin use, the side effects of which include severe depression and suicide. Gapapentin is only approved by the FDA as an adjunctive treatment for epilepsy. Every other use, including MS, is an unapproved, off-label prescription.

Gabapentin for Pain Drove Patient to Brink of Suicide
http://www.peoplespharmacy.com/2015/08/ ... f-suicide/
User avatar
NHE
Volunteer Moderator
 
Posts: 4028
Joined: Sat Nov 20, 2004 4:00 pm

Advertisement

Return to General Medications

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service